On Codimensions of Algebras with Involution

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

Let A be an associative algebra with involution ∗ over a field F of characteristic zero. One associates to A, in a natural way, a numerical sequence cn∗(A), n = 1, 2, …, called the sequence of ∗-codimensions of A which is the main tool for the quantitative investigation of the polynomial identities satisfied by A. In this paper we focus our attention on cn∗(A), n = 1, 2, …, by presenting some recent results about it.
Original languageEnglish
Title of host publicationPolynomial Identities in Algebras
Pages269-278
Number of pages10
Publication statusPublished - 2021

Publication series

NameSPRINGER INDAM SERIES

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'On Codimensions of Algebras with Involution'. Together they form a unique fingerprint.

Cite this